CSpace
Characterizations of variable domination structures via nonlinear scalarization
Chen, GY; Yang, XQ
2002
Source PublicationJOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS
ISSN0022-3239
Volume112Issue:1Pages:97-110
AbstractIn this paper, a nonlinear scalarization function is introduced for a variable domination structure. It is shown that this function is positively homogeneous, subadditive, and strictly monotone. This nonlinear function is then applied to characterize the weakly nondominated solution of multicriteria decision making problems and the solution of vector variational inequalities.
Keywordvariable domination structures nondominated solutions nonlinear scalarization vector optimization vector variational inequality
Language英语
WOS Research AreaOperations Research & Management Science ; Mathematics
WOS SubjectOperations Research & Management Science ; Mathematics, Applied
WOS IDWOS:000173929000005
PublisherKLUWER ACADEMIC/PLENUM PUBL
Citation statistics
Cited Times:47[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/17827
Collection中国科学院数学与系统科学研究院
Affiliation1.Chinese Acad Sci, Inst Syst Sci, Beijing, Peoples R China
2.Hong Kong Polytech Univ, Dept Appl Math, Kowloon, Hong Kong, Peoples R China
Recommended Citation
GB/T 7714
Chen, GY,Yang, XQ. Characterizations of variable domination structures via nonlinear scalarization[J]. JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS,2002,112(1):97-110.
APA Chen, GY,&Yang, XQ.(2002).Characterizations of variable domination structures via nonlinear scalarization.JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS,112(1),97-110.
MLA Chen, GY,et al."Characterizations of variable domination structures via nonlinear scalarization".JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS 112.1(2002):97-110.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chen, GY]'s Articles
[Yang, XQ]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chen, GY]'s Articles
[Yang, XQ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chen, GY]'s Articles
[Yang, XQ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.